Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have unwanted facial hair. What specialist should I consult for hormonal treatment?

Hi, my name is Annalene and i m a 27year old female with unwanted facial hair . I have been for a few lazer removal sessions, but it is becoming all to clear that the problem is hormonal . What specialist should I consult for hormonal treatment, will it work, what are the dangers in hormonal treatment. Please help, this is a big confidence issue for me Regards
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here for your problem of unwanted hair you can see the dermatologist this is the only option for you, in my opinion it would be better to minimize the effect of unwanted hair with makeup only, treating this condition with other than this is not advisable, take care and have nice day.
Answered: Thu, 12 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor